# SDR SWAA2024041866027

- Difficulty date: March 21, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 64,630 hours, 35,247 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON L/W T/E PANEL 561BB SUPPORT STRUCTURE AROUND FASTENER HOLES.<[01] REMOVED AND REPLACED ATTACHMENT SUPPORT STRUCTURE BEAM L/W FOR PANEL 561BB; REF SRM 51-40-02-0G-0 AND DWG# 115A3758;[02] VERIFIED STEP 1.
